International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 41, Pages 2171-2180
Some refinements and generalizations of Carleman's inequality
Center for General Education, Kuang Wu Institute of Technology, Peito, Taipei 11271, Taiwan
Received 24 November 2003
Copyright © 2004 Dah-Yan Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give some refinements and generalizations of Carleman's inequality with weaker condition for weight coefficient.